# SDR LX52002F00000

- Difficulty date: December 21, 2001
- Submitted: January 10, 2002
- Operation: Air carrier
- Aircraft: N741LL
- Make and model: Bell 206L-3
- Aircraft serial: 51165
- System (JASC): 6220 · Main Rotor Head
- Part: Bolt
- Part number: 206011135105
- Part serial: DI674
- Condition: Corroded
- Location: M/R Hub
- Part time: 799 hours
- Component: Main Rotor Hub, Bell
- Component part number: 206011100105
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITTING AND CORROSION IN BLADE BUSHING, BLADE BOLT AREA WHERE THEY MEET.
